# SDR DHL2005784546

- Difficulty date: May 15, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 59,611 hours, 33,246 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEADING EDGE ACTUATOR UPPER MOUNT IS CRACKED AT LWR INBOARD CORNER, WING STA 224.  REMOVED DAMAGED MOUNT ANGLE IAW B727 SRM 51-30-2 AND FABBED NEW FROM 2024T3.063 PO 9002199 DIM 7.375 X 6.5 IAW B727 SRM 57-20-2 FIG 1.  TREATED & PRIMED ANGLE IAW B727 SRM 51-10-2.  INSTALLED NEW ANGLE ON NR 2 LEADING EDGE FLAP ACUATOR IAW B727 SRM 57-20-2 FIG 1.
